# SDR SWIA202056205

- Difficulty date: December 30, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BATT RIB @ APPROX. WS.48.30 FWD CAP ANGLE CRACKED   (C-CHECK) RO 2/9/2021   REMOVED AND REPLACED LH BATT RIB ASSY AT WS48.30. REF REO 601R-57-21-3403 REV-- DATED 2021-01-15, DWG 601R10204 REV-J, CRJ-200 SRM 51-42-21. COMPLIED WITH SKY CARD 51-900-1003-SKY.
